Campus Units

Mathematics

Document Type

Article

Publication Version

Published Version

Publication Date

2-2002

Journal or Book Title

Electronic Journal of Linear Algebra

Volume

9

First Page

1

Last Page

20

DOI

10.13001/1081-3810.1068

Abstract

In this paper the P0-matrix completion problem is considered. It is established that every asymmetric partial P0-matrix has P0-completion. All 4 × 4 patterns that include all diagonal positions are classified as either having P0-completion or not having P0-completion. It is shown that any positionally symmetric pattern whose graph is an n-cycle with n ≥ 5 has P0-completion.

Comments

This article is published as Choi, Ji Young, Luz Maria DeAlba, Leslie Hogben, Mandi S. Maxwell, and Amy Wangsness. "The P0-matrix completion problem." The Electronic Journal of Linear Algebra 9 (2002): 1-20. DOI: 10.13001/1081-3810.1068. Posted with permission.

Copyright Owner

The Author(s)

Language

en

File Format

application/pdf

Included in

Algebra Commons

Share

COinS